# SDR FDEA202207021668

- Difficulty date: July 2, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 80,824 hours, 20,233 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: AEA01152
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - STATION 1250.75 TO STATION 1256.75 R3 DOOR CUT OUT FORWARD UPPER JAMB WEB   BOX FOUND CRACKED. CABIN AT STATION 1250.75 TO STATION 1256.75 R3 DOOR CUTOUT FORWARD UPPER JAMB WEB   BOX , CRACKED AREA REPAIRED AS PER E.A.#: 1-5310-T0369327 PART 1 , TITLE : FUSELAGE -   MAINFRAME - CRACK REPAIR FOR R3 CENTER FUS PAX DOOR JAMB FWD INNER SKIN , STA 1250 -   1256 , L - 15R TO L - 16R. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
